MathSciNet Relay Station
MathSciNet bibliographic data
MR1643292 13F05 (11C08)
Bhargava, Manjul Generalized factorials and fixed divisors over subsets of a Dedekind domain. J. Number Theory 72 (1998), no. 1, 67–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement